# SDR AALA202408260779

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 33,806 hours, 14,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR HARD TO OPEN AND CLOSE. LAVATORY-D DOOR LOWER THERSHOLD CONTACTING LAVATORY DOOR. MADE ADJUSTMENTS TO LOWER THRESHOLD. PER AARD 20-00-00-1.
